JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Estimation of the Parameter of a Bernoulli Distribution Using a Balanced Loss Function
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Estimation of the Parameter of a Bernoulli Distribution Using a Balanced Loss Function
Farsipour, N.Sanjari; Asgharzadeh, A.;
  PDF(new window)
 Abstract
In decision theoretic estimation, the loss function usually emphasizes precision of estimation. However, one may have interest in goodness of fit of the overall model as well as precision of estimation. From this viewpoint, Zellner(1994) proposed the balanced loss function which takes account of both "goodness of fit" and "precision of estimation". This paper considers estimation of the parameter of a Bernoulli distribution using Zellner's(1994) balanced loss function. It is shown that the sample mean , is admissible. More general results, concerning the admissibility of estimators of the form are also presented. Finally, minimax estimators and some numerical results are given at the end of paper,at the end of paper,
 Keywords
Admissibility;Balanced loss function Bayes estimator;Inadmissibility;Minimax estimator;
 Language
English
 Cited by
 References
1.
Ann. Math. Statist., 1951. vol.22. pp.22-42 crossref(new window)

2.
Statistical Inference, 1990.

3.
Communications in Statistics- Theory and Methods, 1997. vol.26. pp.1599-1611 crossref(new window)

4.
Statistics and Decisions, 1998. vol.16. pp.245-247

5.
Statistics and Decisions, 1999. vol.17. pp.255-266

6.
Calc. Statist. Assoc. Bull., 1966. vol.15. pp.14-19

7.
Ann. Math. Statist., 1958. vol.29. pp.406-436 crossref(new window)

8.
Theory of point Estimation, 1998.

9.
Cummunications in Statistics-Theory and Methods, 1995. vol.23. pp.3609-3616

10.
Statistical Decision Theory and Related Topics V, 1994. pp.377-390